MathSciNet Relay Station
MathSciNet bibliographic data
MR2798548 (2012b:30051) 30C65 (30C75)
Ryazanov, Vladimir; Srebro, Uri; Yakubov, Eduard On integral conditions in the mapping theory. Ukr. Mat. Visn. 7 (2010), no. 1, 73--87; translation in J. Math. Sci. (N. Y.) 173 (2011), no. 4, 397–407
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement